GRAVITATIONAL INTERACTIONS IN 2+1 DIMENSIONS


DERELI T., TUCKER R.

CLASSICAL AND QUANTUM GRAVITY, vol.5, no.7, pp.951-959, 1988 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 5 Issue: 7
  • Publication Date: 1988
  • Doi Number: 10.1088/0264-9381/5/7/004
  • Journal Name: CLASSICAL AND QUANTUM GRAVITY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.951-959
  • Middle East Technical University Affiliated: No